# SDR AALA202212069997

- Difficulty date: October 31, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 74,089 hours, 29,877 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 74,286 hours, 29,985 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR LOWER SURFACE DELAMINATED 59 INCHES FROM INBOARD EDGE AND 9 INCHES AFT OF LEADING EDGE. MAINTENANCE REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
